Subscribe Now Subscribe Today
Science Alert Home Journals at Science Alert For Authors For Subscribers Contact Us
 
FOLLOW US:     Facebook    Twitter
   
 
    Publisher: Academic Journals Inc., USA
   
  Research Journal of Information Technology is positioned to publish high quality research papers that reflect global information technology advances. Scope of the journal includes: Strategy, change, infrastructure, human resources, sourcing, system development and implementation, communications, technology developments, technology futures, national policies and standards.

Research Journal of Information Technology now accepting new submissions. Submit your best paper via online submission system.
  Editor-in-Chief:  David Chek Ling Ngo
 
 
Guochang, W., Z. Yadong and Y. Xiaohui, 2010. Sampling theory: From shannon sampling theorem to compressing sampling. Inform. Technol. J., 9: 1231-1235.
CrossRef  |  Direct Link  |  
Li, D. and G. Wu, 2009. Construction of A Class of Daubechies Type Wavelet Bases. Chaos, Solitons Fractals, 42: 620-625.
CrossRef  |  Direct Link  |  
Li, D., G. Wu and X. Yang, 2011. Unified Conditions for Wavelet Frames. Georgian Math. J., 18: 761-776.
CrossRef  |  Direct Link  |  
Li, D., G. Wu and X. Zhang, 2011. Two sufficient conditions in frequency domain for Gabor frames. Applied Math. Lett., 24: 506-511.
CrossRef  |  Direct Link  |  
Li, R. and G. Wu, 2009. The orthogonal interpolating balanced multiwavelet with rational coefficients. Chaos Solitons Fractals, 41: 892-899.
CrossRef  |  Direct Link  |  
Liu, H.J., F. Boqin and W. Guochang, 2008. The compactly supported cardinal orthogonal vector-valued wavelets with dilation factor a. Applied Math. Comput., 205: 309-316.
CrossRef  |  Direct Link  |  
Liu, Z., G. Hu and G. Wu, 2009. Frame Scaling Function Sets and Frame Wavelet Sets in Rd. Chaos, Solitons Fractals, 40: 2483-2490.
CrossRef  |  Direct Link  |  
Liu, Z., G. Hu, G. Wu and B. Jiang, 2008. Semi-Orthogonal Frame Wavelets and Parseval Frame Wavelets Associated with GMRA. Chaos, Solitons Fractals, 38: 1449-1456.
PubMed  |  
Liu, Z., G. Wu and X. Yang, 2010. Frames and sampling theorems in multiwavelet subspaces. J. Applied Math. Inform., 28: 723-737.
Direct Link  |  
Liu, Z., Y. Ren and G. Wu, 2012. Orthogonal Frames and Their Dual Frames in L2 (Rd). J. Inf. Comput. Sci., 9: 1329-1336.
Wu, G. and H. Xiao, 2010. Parseval Frame Multiwavelets Associated with A-FMRA. J. Comput. Inf. Syst., 6: 1943-1950.
Wu, G. and Y. Zhang, 2012. Reproducing Systems Generated by Finite Functions. Inf. Technol. J., 11: 666-672.
CrossRef  |  Direct Link  |  
Wu, G., P. Liu and Z. Cheng, 2011. Classifying Parseval Frame Multiwavelets in Higher Dimensions. J. Inf. Comput. Sci., 8: 2799-2806.
Wu, G., Y. Zhang and Z. Cheng, 2009. The cardinal orthogonal scaling function in higher dimension. Inform. Technol. J., 8: 393-397.
CrossRef  |  Direct Link  |  
Wu, G., Z. Cheng, D. Li and F. Zhang, 2008. Parseval frame wavelets associated with A-FMRA. Chaos, Solitons Fractals, 37: 1233-1243.
CrossRef  |  Direct Link  |  
Wu, G.C., D.F. Li and H.M. Xiao, 2010. The M-band cardinal orthogonal scaling function. Applied Math. Comput., 215: 3271-3279.
CrossRef  |  Direct Link  |  
Wu, G.C., L. Zhanwei and Y. Xiaohui, 2009. MRA parseval frame wavelets and their multipliers in L2(Rn). Math. Problems Eng., 2009: 1-17.
CrossRef  |  Direct Link  |  
Wu, G.C., Z.Q. Li and Z.X. Cheng, 2009. Construction of wavelets with composite dilations. Chaos, Solitons and Fractals, 40: 2447-2456.
CrossRef  |  Direct Link  |  
Wu, G.C., Z.X. Cheng and X.H. Yang, 2007. The cardinal orthogonal scaling function and sampling theorem in the wavelet subspaces. Applied Math. Comput., 194: 199-214.
CrossRef  |  Direct Link  |  
Zhu, X. and G. Wu, 2009. A Characteristic Description of Orthonormal Wavelet on Subspace L2E (R) of L2 (R). Chaos, Solitons Fractals, 41: 2484-2490.
CrossRef  |  Direct Link  |  
Zhu, X.and G. Wu, 2010. A note on some equalities for frames in Hilbert spaces. Applied Math. Lett., 23: 788-790.
CrossRef  |  Direct Link  |  

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

                 home       |       journals        |       for authors       |       for subscribers       |       asci
          © Science Alert. All Rights Reserved